Two Dimensional Linear Connexions with Zero Torsion and Recurrent Curvature.
Monatshefte für Mathematik, Tome 68 (1964), pp. 175-184
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1964__68_177251,
author = {Yung-Chow Wong},
title = {Two {Dimensional} {Linear} {Connexions} with {Zero} {Torsion} and {Recurrent} {Curvature.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {175--184},
year = {1964},
volume = {68},
zbl = {0141.19302},
url = {http://geodesic.mathdoc.fr/item/MOMA_1964__68_177251/}
}
Yung-Chow Wong. Two Dimensional Linear Connexions with Zero Torsion and Recurrent Curvature.. Monatshefte für Mathematik, Tome 68 (1964), pp. 175-184. http://geodesic.mathdoc.fr/item/MOMA_1964__68_177251/